# SDR COMA0060453

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 7,735 hours, 7,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Part number: 601R143034142
- Condition: Chafed
- Location: Wing
- Part time: 7,735 hours, 7,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBOARD MOVEABLE VANE CAPS CHAFED BEYOND LIMITS.  REMOVED CHAFED VANE CAPS AND INSTALLED NEW VANE CAPS (P/N 601R14303-10) IAW WVAC EO 601R-57-1350.
